# SDR SWIA2021081060225

- Difficulty date: July 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF STGR17R AT APPROXIMATE FS310.00 -5".     (C-CHECK RO 8/6/2021)    REPAIRED CORROSION TO UPPER SURFACE OF STGR17R AT FS310.00-5" IAW REO 670-53-21-2080 REV-- 2021-07-10. COMPLIED WITH SKYWET TASK CARD 51-900-1002-SKY
